Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, this is my first time on the contraceptive pill. My doctor advised me to start on the first sunday after my period starts and that's what i did. I have been taking them religiously everyday at exactly the same time. I abstained from sexual intercourse for the first 17 days. And on the 18th day of taking the pill, i engaged in unprotected sex with my partner and he ejaculated in me. I am now 4 days into my placebo tablets and i still dont have my periods. Could i be pregnant? or is my body still adjusting to the pills?

Please help me. Thankyou.

Loading...

It could be that you are still adjusting to being on the pills, it can take a while for your body to get used to them, however there is always the chance of pregnancy nothing is 100%.. If you are concerned about pregnancy you can take a home pregnancy test just to see, its always best to use another form of birth control like condoms and such, just for a back up in case one or the other was to fail, it just lessens the chance of becoming pregnant....
Reply

Loading...